# SDR SWAA2024061780049

- Difficulty date: April 27, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 5 LOWER SURFACE AT RT WING.  PERFORMED REPAIR ON LEADING EDGE SKIN SLAT 5 LOWER SURFACE AT RT WING IAW SRM 57-42-01-2R-8 REPAIR 8.
